Couldn't find what you looking for?

TRY OUR SEARCH!

I had abdominal surgery three weeks ago. The healing has been going pretty good. A few days ago, I was sick to my stomache and vomited. It passed though. But for the next few days my bowels have seemed upset. Then today, I keep having to pee. Its not like I cant go, or it hurts, but there is pressure on the bladder, and Im actually peeing quite a bit! Could it be that maybe due to the irritation in my bowels, my bladder was retaining fluid and now im just peein like crazy? As i said, it doesnt hurt to pee, it just seems like i have to go every few minutes, and theres quite a bit of urine output. I was thinking maybe a bacterial imbalance from my surgery that got into my intestines/stomache etc. Or perhaps even a yeast problem.
The other thing I was thinking was that perhaps for the past few weeks my output was low due to the surgery and the catheter being in, and now it has decided to correct itself and is NOt related to the stomaceh upset ive had recently.

Loading...

I know that gastrointestinal bacteria can enter the urinary tract and cause a urinary tract infection. The transmission goes from the anal area to the urinary area.
It happens more often to women because their urethras are shorter so bacteria can easily enter the urinary tract and bladder. This can cause an infection and cause frequent need to urinate.
I am not sure that anything can be said with certainty until you are looked by your doctor. It could be just a surgery side effect.
I don’t think it is yeast because yeast doesn’t cause similar symptoms to bacterial infection.
Reply

Loading...

Thanks for your input. I went to se my Dr. He felt that my bladder was jsut returning to normal, as the frequent urination passed. During my tubal reversal, they filled the abdomen with much water to cushion the tubes/uterus/ovaries. This can compress the bladder and make it ache and feel full. Perhaps once the extra fluid had reabsorbed, the bladder was not constricted and was able to empty fully and completely. The bladder didnt seem full, and a urine test did not reveal a bladder infection. He also said that due to the extra water that was in the abdomen, it could have been causing intestinal distress. Also, I do have bacterial vaginosis, not a yeast infection. This he said was probably caused either because of good/bad bacteria ratio becoming unbalanced a) by the surgery, and b) because i had to use suppositories to get the bowels moving again after surgery. Apparently suppositories flush out alot of the good flora and cause an imbalance. Recommendation, vaginal insertion of probiotics capsules. two per evening for a week. lol. Sounds funny, but makes sense. Gets to the root of the problem. Oh, he also felt that this upset in the good bacteria that followed not too long after having to use the suppositories could have been part of the cause of the vomiting diahrreah. Apparently not having enough good bacteria in the gut can cause all sorts of abdominal discomfort. YAY me! WEll, at least I found out, and Im feeling alot better. Im gload I went to the Dr., cuz after a major surgery, everything is seems so scarey.
Thanks again Markos for taking the time to respond. Oh, the intestinal bacteria that travels into the uretha etc.. it can be the same bacteria that causes bacteria vaginosis . women seem to be made perfectly for all sorts of gross things, lol.
Reply

Loading...